Alert archive / Louisiana / Tornado Warnings in 2024
Tornado Warning 29, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at May 13, 2024, 4:49 PM CDT for Calcasieu Parish, Jefferson Davis Parish, Louisiana. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2024, 4:49 PM CDT (21:49 UTC)
- Expired
- May 13, 2024, 5:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
The radar
The Lake Charles radar (KLCH), 8 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 4:49 PM CDT | TSTM WND DMG | 3 Wsw Lake Charles, LA | Tree snapped off at its base and blown approximately 30 to 40 feet across Prien rd. Time estimated by radar. |
| May 13, 4:53 PM CDT | TSTM WND GST 52 | 3 E Lake Charles, LA | AWOS station KCWF Chenault Lk Chas. |
| May 13, 5:08 PM CDT | TSTM WND DMG | 2 E Iowa, LA | Report from mPING: 1-inch tree limbs broken; Shingles blown off. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 1:00 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.8 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2954 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 5.8
The text
As transmitted.
974
WFUS54 KLCH 132149
TORLCH
LAC019-053-132215-
/O.NEW.KLCH.TO.W.0029.240513T2149Z-240513T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
449 PM CDT Mon May 13 2024
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
Southwestern Jefferson Davis Parish in southwestern Louisiana...
Southeastern Calcasieu Parish in southwestern Louisiana...
* Until 515 PM CDT.
* At 448 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Lake Charles, moving east at 45 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Lake Charles, Iowa, and Holmwood around 455 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Lacassine and Bell City.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 23 and 53.
Interstate 210 between mile markers 1 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3015 9337 3028 9331 3025 9284 3004 9289
3004 9308
TIME...MOT...LOC 2148Z 285DEG 41KT 3020 9324
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Stigger/871 follow-up statement
170
WWUS54 KLCH 132157
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
457 PM CDT Mon May 13 2024
LAC019-053-132215-
/O.CON.KLCH.TO.W.0029.000000T0000Z-240513T2215Z/
Jefferson Davis LA-Calcasieu LA-
457 PM CDT Mon May 13 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
SOUTHWESTERN JEFFERSON DAVIS AND SOUTHEASTERN CALCASIEU PARISHES...
At 457 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Holmwood, or near Lake Charles, moving east at 45
mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Iowa and Hayes around 505 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Lacassine and Bell City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3011 9328 3027 9319 3025 9284 3004 9289
3004 9308
TIME...MOT...LOC 2157Z 285DEG 41KT 3017 9312
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Stigger/87What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at May 13, 3:58 PM CDT, 51 minutes earlier.
Area forecast discussion, May 13, 3:58 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
358 PM CDT Mon May 13 2024
...New SHORT TERM, LONG TERM, AVIATION, MARINE...
.SHORT TERM...
(Tonight through Wednesday night)
Issued at 235 PM CDT Mon May 13 2024
Forecast remains on track this afternoon as MCS is gaining steam
across SETX. We are starting to see the rear inflow jet descend
into the backside of the line with multiple bowing segments
evident on radar. This will quickly shift us from hail threat to
wind threat. It is quite possible, fairly widespread wind damage
could accompany this MCS as it pushes east into 3000-4500 j/kg
MLCAPE. We could see some significant wind gusts upwards of 65kts
localized across the areas as well. With the sufficient shear and
deep unidirectional flow parallel to the bndry layer, this MCS
should track across the I-10 corridor. Any large hail will be from
supercells anchoring along the bndry and/or cell mergers, before
they merge into the main MCS.
Flash flood threat remains, especially on the northern flank
where some areas are seeing 1-2hrs of very heavy to intense
rainfall rates. This will continue along the bndry, but flash
flood threat along the main MCS will be more so from intense
rainfall rates in urban areas. HREF LPMM continues to show areas
approaching 5 or 6 inches of rain generally along/north of I-10 to
US 190.
The threat for a tornado or two remains possible, but will be
confined to circulations along the MCS as it marches east.
It will take some time for the MCS to finally exit the region,
with lingering stratiform rain/gusty winds in the wake of the
MCS. By 06Z, much of the activity should be east of the CWA, but
some uncertainty remains as to timing.
The rest of Tuesday and Wednesday will be dry and warm/muggy.
&&
.LONG TERM...
(Thursday through next Sunday)
Issued at 235 PM CDT Mon May 13 2024
Moving forward into Thursday notable low-level subsidence will be
present over SETX / SWLA throughout the morning while the upper
level flow carries a slight amplification along the southern Plains
and Mississippi Valley. Meanwhile, a partially cutoff shortwave
from the northern stream pattern over the Four Corners regions
quickly begins to merge into the pattern north allowing a narrow
neck of speed divergence over Texas to develop surface troughing
across the state and TX/LA Gulf Coast by the end of the day. There
has been much variability in the signals of specific QPF. Previous
analysis suggested a surface low shifting inland from the SW below
the ARKLATEX region generating shower / thunderstorm activity along
the sfc low and associated warm front lifting NE over the
Mississippi Valley through Friday evening.
The region of divergence aloft is very progressive across the
Mississippi into the SE CONUS with the aforementioned weak surface
low moving off the Delaware Capes by Saturday, however, with only
broad ridging suggested in the wake of the system, the potential for
isolated to scattered POPs remains unsettled over lower SETX and
SWLA with a stalled frontal boundary that could easily interact with
minor perturbations aloft. Overall, this transitioning pattern,
though still unsettled, does not indicate signal of significant
weather headlines Friday through the upcoming weekend. This analysis
of the forecast is congruent with the SPC understanding of no severe
weather risks in the day 4-8 outlook. Convective modes of hazardous
weather aside, it is worth noting given the variance of guidance
with the recently experienced wet pattern, portions of SETX and SWLA
carry both a Slight Risk of Excessive Rainfall Thursday – Friday
night- ending Saturday morning. Thus, the big picture in the long
term is determining further rainfall on top of already well
saturated soils.
&&
.AVIATION...
(18Z TAFS)
Issued at 235 PM CDT Mon May 13 2024
VCTS shifting toward BPT and SETX through early afternoon with LCH
and AEX to follow shortly during the mid to late afternoon.
Conditions will periodically limit VIS to LIFR near and in heavy
thunderstorms but otherwise trend MVFR ceilings outside of storms
throughout the evening. Sites LFT and ARA will trend to similar
conditions with 2-3 hour later offset compared to SETX. Do note,
convective storms will likely bring +TSRA conditions periodically to
all site through 14th / 0800Z before shifting east leaving low MVFR
/ IFR ceiling leading into daybreak. Shortly after, dry air will mix
these conditions out to VFR with skies clearing into the midday
hours.
30
&&
.MARINE...
Issued at 235 PM CDT Mon May 13 2024
Moderate southerly winds will continue into the evening hours
ahead of a quasi-stationary boundary extending along the TX / LA
Gulf Coast. Shower and thunderstorm chances should increase west
to east through tonight, with a few strong to severe storms
likely. Heavy rainfall rates are likely over the coastal water
through midnight into Tuesday which will severely reduce
visibility at times amidst strong thunderstorm gusts. Winds will
shift westerly on Tuesday, then offshore Tuesday night with the
passage of a weak cold front. Winds will gradually veer back
southeast by Wednesday night, with rain chances returning by
Thursday as another low pressure system approaches the area.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 64 86 61 88 / 60 0 0 0
LCH 67 88 65 89 / 70 0 0 0
LFT 70 89 68 90 / 70 10 0 0
BPT 68 89 66 89 / 60 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through Tuesday morning for LAZ027>033-044-045-
141>143-152-153-241>243.
TX...Flood Watch through Tuesday morning for TXZ180-201-259>262-515-
516-615-616.
GM...None.
&&
SHORT TERM...78
LONG TERM....78/30
AVIATION...78In the hours before
Special weather statement, May 13, 3:28 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
328 PM CDT Mon May 13 2024
LAZ030-141-TXZ262-132100-
Beauregard LA-Northern Calcasieu LA-Southern Newton TX-
328 PM CDT Mon May 13 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BEAUREGARD...
NORTHWESTERN CALCASIEU PARISHES IN SOUTHWESTERN LOUISIANA AND SOUTH
CENTRAL NEWTON COUNTIES THROUGH 400 PM CDT...
At 328 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Devils Pocket to near Gillis. Movement was
northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Deweyville, De Quincy, Starks, Lunita, Buhler, Hartburg, and Gillis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Louisiana...and southeastern Texas.
&&
LAT...LON 3051 9320 3037 9320 3024 9376 3025 9377
3047 9379
TIME...MOT...LOC 2028Z 245DEG 23KT 3039 9379 3043 9324
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
TinglerSpecial weather statement, May 13, 3:48 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Lake Charles LA
348 PM CDT Mon May 13 2024
LAZ073-241-TXZ515-615-616-132145-
West Cameron LA-Southern Calcasieu LA-Lower Jefferson TX-
Southern Orange TX-Upper Jefferson TX-
348 PM CDT Mon May 13 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CAMERON PARISH...
JEFFERSON AND SOUTHERN ORANGE COUNTIES THROUGH 445 PM CDT...
At 348 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rose City to 9 miles northwest of High
Island. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Beaumont, Port Arthur, Orange, Nederland, Groves, Port Neches, Bridge
City, Hamshire, Central Gardens, Sabine National Wildlife, Sabine
Pass, Johnsons Bayou, Port Acres, Fannett, La Belle, Southeast Texas
Regional Airport, Hackberry, Winnie, and Sea Rim State Park.
This includes Interstate 10 in Texas between mile markers 850 and
832.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Louisiana...and southeastern Texas.
&&
LAT...LON 2957 9435 2989 9436 2989 9441 3006 9427
3006 9331 2975 9365 2969 9384 2975 9389
2980 9391 2985 9379 3000 9379 2999 9386
2983 9392 2983 9393 2985 9393 2984 9395
2968 9385 2967 9386 2968 9393
TIME...MOT...LOC 2048Z 264DEG 37KT 3005 9406 2966 9452
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
TinglerSpecial weather statement, May 13, 4:08 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
408 PM CDT Mon May 13 2024
LAZ031-073-074-141>143-241-242-132115-
West Cameron LA-Southern Calcasieu LA-Northern Acadia LA-Allen LA-
Southern Jefferson Davis LA-Northern Calcasieu LA-
Northern Jefferson Davis LA-East Cameron LA-
408 PM CDT Mon May 13 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CAMERON...JEFFERSON
DAVIS...NORTHWESTERN ACADIA...SOUTHEASTERN CALCASIEU AND SOUTH
CENTRAL ALLEN PARISHES THROUGH 415 PM CDT...
At 406 PM CDT, Doppler radar was tracking severe thunderstorms
moving into Southwest Louisiana. Movement was east at 35 mph.
HAZARD...Strong to severe wind gusts are anticipated.
SOURCE...Radar indicated.
Locations impacted include...
Lake Charles, Eunice, Jennings, Cameron, Welsh, Iowa, Lake Arthur,
Kinder, Elton, Fenton, Grand Lake, Hayes, Lacassine National Wildlife
Refuge, Lake Charles Regional Airport, Grand Chenier, Evangeline,
Hacketts Corner, Lebleu Settlement, Holly Beach, and Lowry.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 32 and 68.
Interstate 210 between mile markers 6 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2977 9319 2978 9327 2976 9334 2977 9334
2979 9332 2980 9333 2980 9335 2976 9335
2977 9348 2975 9360 3048 9301 3048 9241
2971 9296
TIME...MOT...LOC 2106Z 263DEG 28KT 3041 9362 2976 9412
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
TinglerLocal storm report, May 13, 4:09 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
409 PM CDT Mon May 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM Flash Flood 4 N Silsbee 30.41N 94.19W
05/13/2024 Hardin TX Mesonet
Gage reports that Mill Creek has exceeded
its banks.
&&Local storm report, May 13, 4:10 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
410 PM CDT Mon May 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM Flash Flood 1 SE Buna 30.43N 93.95W
05/13/2024 Jasper TX Public
Report from mPING: Street/road flooding;
Street/road closed.
&&Local storm report, May 13, 4:18 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
418 PM CDT Mon May 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Flash Flood 1 NE Lumberton 30.27N 94.19W
05/13/2024 Hardin TX Public
Report from mPING: Street/road flooding;
Street/road closed.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 9:45 PM CDT | River Flood Watch | LCH | Allen | 13 hr |
| May 12, 9:45 PM CDT | River Flood Warning | LCH | Vernon | 6 days |
| May 13, 4:31 AM CDT | Special Weather Statement | LCH | Vernon | 29 min |
| May 13, 5:00 AM CDT | Special Weather Statement | LCH | Allen | 30 min |
| May 13, 5:27 AM CDT | Special Weather Statement | LCH | Evangeline | 33 min |
| May 13, 5:29 AM CDT | Special Weather Statement | LCH | LaSalle | 16 min |
| May 13, 6:02 AM CDT | Special Weather Statement | LCH | Evangeline | 28 min |
| May 13, 6:32 AM CDT | Special Weather Statement | LCH | Saint Landry | 13 min |
| May 13, 10:35 AM CDT | River Flood Warning | LCH | Calcasieu | 21 days |
| May 13, 10:35 AM CDT | River Flood Warning | LCH | Allen | 21 days |
| May 13, 10:35 AM CDT | River Flood Warning | LCH | Beauregard | 7 days |
| May 13, 10:35 AM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 21 days |
| May 13, 10:35 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 47 hr |
| May 13, 10:35 AM CDT | River Flood Warning | LCH | Allen, Jefferson Davis | 21 days |
| May 13, 10:35 AM CDT | River Flood Warning | LCH | Allen | 21 days |
| May 13, 2:36 PM CDT | River Flood Watch | LCH | Vernon | 22 hr |
| May 13, 3:28 PM CDT | Special Weather Statement | LCH | Calcasieu | 32 min |
| May 13, 3:31 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 29 min |
| May 13, 3:44 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 61 min |
| May 13, 3:49 PM CDT | Special Marine Warning | LCH | 56 min | |
| May 13, 3:51 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 54 min |
| May 13, 3:54 PM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu | 5 hr |
| May 13, 4:08 PM CDT | Special Weather Statement | LCH | Cameron, Jefferson Davis | 7 min |
| May 13, 4:23 PM CDT | Tornado Warning | LCH | Calcasieu | 37 min |
| May 13, 4:29 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Jefferson Davis | 61 min |
| May 13, 4:34 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Evangeline | 56 min |
| May 13, 4:36 PM CDT | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 54 min |
| May 13, 4:37 PM CDT | Special Marine Warning | LCH | 53 min | |
| May 13, 4:56 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry | 64 min |
| May 13, 4:56 PM CDT | Tornado Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 34 min |
| May 13, 5:00 PM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Evangeline | 5 hr |
| May 13, 5:11 PM CDT | Tornado Warning | LCH | Calcasieu, Jefferson Davis | 34 min |
| May 13, 5:18 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Jefferson Davis, Lafayette, Vermilion | 42 min |
| May 13, 5:23 PM CDT | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 67 min |
| May 13, 5:27 PM CDT | Special Marine Warning | LCH | 63 min | |
| May 13, 5:31 PM CDT | Tornado Warning | LCH | Acadia, Jefferson Davis | 13 min |
| May 13, 5:32 PM CDT | Flash Flood Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 5 hr |
| May 13, 5:46 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 44 min |
| May 13, 5:47 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Evangeline, Saint Landry | 43 min |
| May 13, 6:06 PM CDT | Tornado Warning | LCH | Acadia, Lafayette, Saint Martin | 24 min |
| May 13, 6:23 PM CDT | Special Marine Warning | LCH | 97 min | |
| May 13, 6:25 PM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 35 min |
| May 13, 6:26 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin | 64 min |
| May 13, 6:27 PM CDT | Flash Flood Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 3 hr |
| May 13, 6:30 PM CDT | Tornado Warning | LCH | Saint Martin | 15 min |
| May 13, 6:33 PM CDT | Special Weather Statement | LCH | Iberia | 27 min |
| May 13, 6:40 PM CDT | Tornado Warning | LCH | Saint Martin | 20 min |
| May 13, 6:58 PM CDT | Special Weather Statement | LCH | Iberia, St. Mary | 47 min |
Nearby
Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.